MathSciNet Relay Station
MathSciNet bibliographic data
MR2647119 34B08 (34B18 34C25)
Xu, Jia; Ma, Ruyun Bifurcation from interval and positive solutions for second order periodic boundary value problems. Appl. Math. Comput. 216 (2010), no. 8, 2463–2471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement